# SDR SWAA2021081291425

- Difficulty date: June 10, 2020
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 40,823 hours, 24,698 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Boot
- Condition: Damaged
- Location: Radome
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE RADOME BOOT IS DAMAGED / REMOVED RADOME BOOT IAW AMM 53-52-00-000-802 TAP TESTED. NO DISBONDS NOTED IAW SRM 51-10-06-0G-0 PARA 5&7 13742C 06-12-20 INSP 357 JUN 12 2020 INSTALLED NEW NOSE RADOME PROTECTIVE BOOT IAW AMM 53-52-00-400-802 PAR 5.E(1)-(14). 6645U 06/17/20
